How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55770
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

i am on third antidepressant. tried sertraline and cymbalta

Customer Question

i am on third antidepressant. tried sertraline and cymbalta and was vommiting all the time.came off them and did ok for a short while .symptons returned and now on citalopran 10 mgs for 12 weeks.just about tolerating them but no improvement very anxious shaky and weak dont know what to do
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.

Dr. Phil, MD :

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Dr. Phil, MD :

please enter chat

Expert:  Dr. Phil, MD replied 3 years ago.
thanks for this question Olivia

The problem is the citalopram dose isn't high enough

10mg won't help anxiety

I recommend an increase to 20 mg under doctor supervision

you may even need to go to 40 for it to help anxiety
Customer: replied 3 years ago.
i am barely able to eat feel very sickly and have no energy would this b side effects of the citalopram
Expert:  Dr. Phil, MD replied 3 years ago.
it could be yes olivia

Related Medical Questions